# SDR TRBA2005043

- Difficulty date: June 13, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Engine: Pwa PW127
- System (JASC): 2700 · Flight Control System
- Part: Connector
- Condition: Damaged
- Location: Ailerons/Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING, AILERON AND RUDDER TRIM INDICATORS HAVE NO ELECTRICAL POWER.  AIRCRAFT RETURNED TO BLOCKS.  REPOSITIONED PIN C-13 IN CONNECTOR PLUG 15 AX.  (K)
